# SDR DALA1034879855

- Difficulty date: November 14, 2010
- Submitted: December 6, 2010
- Operation: Air carrier
- Aircraft: N762NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47710
- Aircraft time: 79,541 hours, 80,395 cycles
- Engine: Pwa JT8D17
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 200-285
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK FOUND MAIN CABIN STA 200 TO 285, RBL 22 SEAT TRACK HAS CORROSION. ORIGINAL MATERIAL .090,  REMOVED .031, REMAINING .059, R & R SEAT TRACK STA 200-285 IAW SRM 51-10-3, 53-01 FIG 1, 51-10-1, 51-30-5, 51-10-2, 51-10-4, 53-05 FIG 4F,51-10-3B, P125.
